# SDR 95UAL737053

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9061U
- Make and model: Boeing 737222
- Aircraft serial: 19942
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A08NN04045
- Condition: Failed
- Location: Wheel Well
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

'A' SYSTEM HYDRAULIC LOW PRESSURE LIGHT CAME ON AND HYDRAULIC QUANTITY READS ZERO.  REPLACED FAILED 'A' SYSTEM HYDRAULIC HOSE.  SERVICED RESERVOIR AND LEAKS CHECKS OK.
